uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Phase-integral formulas for quantal matrix elements
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Physics, Department of Theoretical Physics.
2000 (English)In: JOURNAL OF MATHEMATICAL PHYSICS, ISSN 0022-2488, Vol. 41, no 12, 7952-7963 p.Article in journal (Refereed) Published
Abstract [en]

Simple phase-integral formulas, not involving wave functions, are derived for quantal matrix elements associated with bound states of a quantal particle in a smooth single-well potential. In these formulas one uses an arbitrary order of the phase-integral

Place, publisher, year, edition, pages
AMER INST PHYSICS , 2000. Vol. 41, no 12, 7952-7963 p.
Keyword [en]
UNBOUND STATES; WAVEFUNCTIONS
Identifiers
URN: urn:nbn:se:uu:diva-36949OAI: oai:DiVA.org:uu-36949DiVA: diva2:64848
Note
Addresses: Froman PO, Uppsala Univ, Dept Theoret Phys, Box 803, S-75108 Uppsala, Sweden. Uppsala Univ, Dept Theoret Phys, S-75108 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Theoretical Physics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 371 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf